# SDR DALA2020122304232

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE EXTERNAL SKIN TRAILING EDGE BETWEEN RIB 34 AND RIB 35 ON RT WING.  CORRECTIVE ACTION: PERFORMED REPAIR LOCATED EXTERNAL SKIN TRAILING EDGE BETWEEN RIB 34 AND RIB 35 ON RT WING, AS PER ER/A #588848-14 REV ORIGINAL.
